An operator-valued T(1) theorem for symmetric singular integrals in UMD spaces

Research output: Contribution to journalArticleScientificpeer-review

Abstract

The natural BMO (bounded mean oscillation) conditions suggested by scalar-valued results are known to be insufficient for the boundedness of operator-valued paraproducts. Accordingly, the boundedness of operator-valued singular integrals has only been available under versions of the classical "T(1) is an element of BMO" assumptions that are not easily checkable. Recently, Hong, Liu and Mei (J. Funct. Anal. 2020) observed that the situation improves remarkably for singular integrals with a symmetry assumption, so that a classical T(1) criterion still guarantees their L-2-boundedness on Hilbert space -valued functions. Here, these results are extended to general UMD (unconditional martingale differences) spaces with the same natural BMO condition for symmetrised paraproducts, and requiring in addition only the usual replacement of uniform bounds by R-bounds in the case of general singular integrals. In particular, under these assumptions, we obtain boundedness results on non-commutative L-P spaces for all 1 <p <infinity, without the need to replace the domain or the target by a related non-commutative Hardy space as in the results of Hong et al. for p not equal 2. (C) 2021 The Author(s). Published by Elsevier Inc.

Original languageEnglish
Article number108933
JournalJournal of Functional Analysis
Volume280
Issue number7
Number of pages17
ISSN0022-1236
DOIs
Publication statusPublished - 1 Apr 2021
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • Calderón–Zygmund operator
  • T(1) theorem
  • Operator-valued
  • UMD

Cite this